SARMs. Will they cause hair loss? - Page 4 - BaldTruthTalk.com
+ Reply to Thread
Page 4 of 5 FirstFirst ... 2 3 4 5 LastLast
Results 31 to 40 of 47
  1. #31
    Junior Member
    Join Date
    Apr 2017
    Posts
    5

    Default

    I'm not sure why you are using Finasteride and Dutasteride at the same time. Or why you wouldn't just taken .5mg dutasteride daily. Fin has a very short half life (like most drugs) to where it might work better splitting the dose twice a day. Dut has a half life which is insanely long compared to most drugs. It's 4-5 weeks long. So taking 1mg now means in one month you'll still have .5mg in you. Dut also lowers dht levels the same amount whether you take fin with it or not. The extra fin is a waste of money at best.

    Even if the powder you get is substantially cheaper and that's why you get it I would still just stick to .375mg dut a day. Some doctors prescribe it at .5mg EOD or every third day because it still builds up in he body with such a long half life. And it does more than fin. The fin you are taking realistically is simply not doing anything in your body except being there.

  2. #32
    Junior Member
    Join Date
    Feb 2017
    Posts
    13

    Default

    Anyone know who the best supplier of this is ?

  3. #33
    Member
    Join Date
    Jun 2014
    Posts
    61

    Default

    Hey WarLord- I have noticed your posts and admire your knowledge of bodybuilding and the like and you seem a lot like me. I have dabbled in anabolics with great results but have had to halt them now due to my fear of further hairloss..Is the dutasteride still working for you? I was on fin for almost 20 years when all of a sudden for no real reason my hairloss accelerated rapidly after all those years of nothing but a little thinning at the crown. Now its big thinning at the crown and formerly solid frontal hairline is getting raggedy. I switched to dut .5 mg daily about 1.5 years ago and like you it appeared to immediately halt my hairloss but not for long.... After a couple of months I began onec again to have some big shed days that are horribly unnerving and depressing. How my day will go is pretty much predicated on how much hair I shed that morning..I have noticed a very significant loss of libido on dut which fin did not seem to do to me but have soldiered on ...as to tell the truth I am very much like you in that regard and I would rather have no muscles and no libido than be bald which I find to be my own personal hell which could almost drive me to suicide..How are things going with you these days?

  4. #34
    Junior Member
    Join Date
    Jul 2017
    Location
    Edmonton, AB
    Posts
    10

    Default

    Make sure it is from a trusted source!

  5. #35
    Member
    Join Date
    May 2017
    Posts
    38

    Default

    How critical is this for you? I mean have you ever been to some Doctor?

  6. #36
    Junior Member
    Join Date
    Dec 2019
    Posts
    3

    Default

    All SARMs can cause hair loss.

    The extent to which they can cause it is based upon their own inherent tissue selectivity and androgenicity.…

  7. #37
    Member
    Join Date
    Mar 2020
    Posts
    58

    Default

    Sarms are not DHT converted. Is this statement incorrect?
    Other steroids (not all) are.

  8. #38
    Junior Member
    Join Date
    Sep 2020
    Posts
    4

    Default

    I think that everything that contains chemicals can cause real problems with health. So losing hair is possible.

  9. #39
    Member
    Join Date
    Mar 2020
    Posts
    58

    Default

    really?

  10. #40
    Senior Member
    Join Date
    May 2012
    Posts
    343

    Default

    I understand that it's been 8 years since this thread started, but I decided to add an important piece of information that will clarify my old post: For a long time, it was a mindboggling mystery for me why I experienced (mild) hair regrowth on finasteride, S4, and Ostarine, but then my hair loss started again 2 months after the end of the cycle. I don't know why, but I ignored my notes that I was writing during the cycle. And they were the key to this "mystery".

    First of all, it is unlikely that SARMs were the trigger because once something hits your hair, it takes about 2 months until you notice the negative effect. (Hairs must enter a rest phase.) Therefore, I wouldn't be losing hair 4 months after the start of the cycle. That's too late.

    When I looked at my notes, I wondered what I was doing two months before the hair loss started, i.e. at the end of the cycle (late August 2012). I realized that simultaneously with SARMs, I was taking anastrozol (anti-estrogen, testosterone booster), and my testosterone increased to normal (albeit below average) levels (325 ng/dl). This was not my normal practice because I was always taking anastrozole after the end of the cycle. The use of anastrozole together with SARMs was a fatal mistake because SARMs cause the decrease of SHBG (sex-hormone binding globulin) and increase the level of free androgens. In other words, my free androgen level must have been extraordinarily high (maybe something like 5-times higher than normally), and even the below-average level of testosterone and DHT was enough to cause a heavy shock to my hair. There is no other explanation.

    I should add that I ran three short (3-4-week) cycles with S4 during the last years (50-60 mg/day), but I have never experienced any problems. But I use 0.5 mg dutasteride daily, in addition to 5% minoxidil, and I always multiplied my dutasteride dosage during the cycles. My DHT levels are close to zero after 8 years, and the longer I take dutasteride, the more they decrease. Regrettably, I did not experience any marked regrowth of the lost hair (like other users of dutasteride and minoxidil), but still, I am Norwood2 and fine.

Similar Threads

  1. Dealing With Hair Loss and My Concerns For The Future | Mike?s Hair Loss Story
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 31
    Last Post: 01-03-2022, 03:05 AM
  2. Crash Diet, weight loss and Hair loss and itchiness
    By beeswaxtnt in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 02-22-2014, 02:59 PM
  3. Replies: 0
    Last Post: 01-14-2010, 05:20 PM
  4. Replies: 0
    Last Post: 08-06-2009, 07:40 PM
  5. Replies: 0
    Last Post: 10-29-2008, 03:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

The Mane Event for Thursday February 22nd, 2024
Today 04:18 PM
Last Post By JoeTillman
Today 04:18 PM
長期失眠會嚴重影響身體的健康
Today 09:20 AM
Last Post By palashmim2022
Today 09:20 AM
Trichotillomania- Hair Pulling Disorder
Today 05:10 AM
Last Post By Ekrem Civas, MD
Today 05:10 AM
Outfit Ideas for a Pink & Brown Color Scheme
08-30-2023 02:51 AM
by lolas
Last Post By felixten
Yesterday 09:41 PM